MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 80/8 TCAP 10PK INT

UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 80/8 TCAP 10PK INT
Model Number 1002836
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial and final mdr (b)(4) - device 2 of 2.Since no lot number is available, a detailed investigation, tests on refernce samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trend picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.Patient went to emergency room (er) (b)(6) 2026 due to hyperglycemia.Patient reported bent cannula after insertion event on (b)(6) 2026.The blood glucose level was 400 mg/dl and the patient was treated with intravenous (iv) fluids of saline and insulin and patient did correction bolus via pump.The patient replaced the infusion set and resumed insulin deliveries successfully.Patient released from the hospital on (b)(6) 2026.No further information available.

Brand Name
CONTACT DETACH
Common Device Name
UNO CONTACT DETACH G29 80/8 TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24398488
Report Number3003442380-2026-01094
Device Sequence Number8132727
Product Code FPA
UDI-Device Identifier05705244018518
UDI-Public05705244018518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1002836
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale